# SDR USAASB98009

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY/EXIT/EVACUATION LIGHTS INOP, ROW 12 RIGHT AND 20 LEFT BULLNOSE, SEAT MOUNTED LIGHTS AT ROWS 12 THROUGH 19 AND SIDEWALL EXIT LIGHT AT ROW 12F.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT ROW 20 CEILING, 5 INCHES LEFT OF AIRCRAFT CENTERLINE.  OPERATIONAL CHECK GOOD.  (M)
